# SDR AALA20090630PHL01

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 25,583 hours, 10,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ENTERING AIRCRAFT FOR OVERNIGHT MAINTENANCE FOUND EMERGENCY LIGHT LENS MISSING FROM FORWARD GALLEY WALL.  REPLACED LENS FOR EMERGENCY LIGHT AT FORWARD GALLEY WALL.
